# SDR SWAA2022092216205

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737
- Aircraft serial: 34163
- Aircraft time: 58,515 hours, 34,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT AFT LOWER EXIT SIGN LENS MISSING. / [01] INSTALLED LENS COVER; REF AMM 33-51-04. NO FURTHER DEFECTS NOTED.
